Motion of distant objects in the Universe

Ilakovac, Amon and Ilakovac, Ksenofont (2010) Motion of distant objects in the Universe. Fizika A, 19 (4). pp. 263-272. ISSN 1330-0008

[img]
Preview
PDF - Published Version
Language: English

Download (125kB) | Preview

Abstract

We give a brief survey of investigations of the structure of the Universe and of its expansion, for educational purposes. As we know it today, the size of the Universe is immense, enormous numbers of galaxies have been found in it, and in each galaxy enormous numbers of stars. The galaxies move from us at very high speeds, some of the more distant ones at speeds comparable to the velocity of light. Many theories have been developed to explain the vast amount of data that have been obtained by astronomical observations. We give a simplified theory of the cosmic expansion and present results of three models for the cosmic scale function R(t): the constant rate of expansion, the accelerated expansion and the constant Hubble parameter models.

Item Type: Article
Keywords: simple theory of cosmic expansion, models of cosmic scale function, velocity-distance relation
Date: 2010
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 15 Apr 2014 18:09
Last Modified: 15 Apr 2014 18:09
URI: http://digre.pmf.unizg.hr/id/eprint/869

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata